# SDR UALA2010080202764

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 34,761 hours, 4,240 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 16
- Condition: Malfunctioned
- Location: Sat Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM MESSAGE HIGH GAIN STATUS MESSAGE DISPLAYED.  BREAKERS PULLED. REPLACED SATELLITE DATA UNIT PER MM. SYSTEM TESTS OKAY.
